# SDR AALA202405090884

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 63,269 hours, 25,953 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: (MCP) MODE CONTROL PANEL; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MSY.  (OPEN).
